| Model Number |
ALLURA XPER FD20 BIPLANE |
| Medical Device Problem Code |
Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that equipment startup was slow; logs showed archiving issues on a allura xper fd20 biplane.The clinical use of the system was in use.There was no reported patient or user harm.
Additional Manufacturer Narrative
Philips service restarted the system, resolving the issue, and planned follow-up for the transfer queue.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).